# SDR 96FDEA00124

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Part number: 1U1169
- Condition: Failed
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, THE LANDING GEAR HAD TO BE RECYCLED TO EXTINGUISH THE TAIL SKID LIGHT.  DURING THE SECOND ATTEMPT IT TOOK 10 SECONDS FOR THE LIGHT TO GO OUT.  REPLACED TAIL SKID ACTUATOR PER MM 32-71-12 AND ADJ PER MM 32-71-01, GROUND CHECKS OK.
